# SDR 2012FA0000226

- Difficulty date: March 9, 2012
- Submitted: April 20, 2012
- Operation: General aviation
- Aircraft: N192A
- Make and model: Snias AS350B3
- Aircraft serial: 7184
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Sensor
- Part number: 50071550020
- Part serial: 6555
- Condition: Misinstalled
- Location: M/R Mast Tach
- Part time: 126 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INTERMITTENT FLUCTUATIONS ON NR GAUGE DURING OPERATION.  FOLLOWED TROUBLESHOOTING STEPS AND FOUND NR TACH SENSOR TO BE IMPROPERLY SHIMMED BY MFG CAUSING CONTACT OF THE SENSOR AND THE PICK UP TEETH ON THE MAIN ROTOR MAST, DAMAGING THE NR TACH SENSOR AND MAIN ROTOR MAST PICK UP TEETH.  RECOMMEND CHANGES TO QUALITY CONTROL PROGRAM TO ENSURE SENSOR IS PROPERLY INSTALLED, THIS COULD INCLUDE AN IN PROCESS INSPECTION DURING INSTALLATION.
